CSN Login
Members Online: 19

Neuropothy

zigman
Posts: 11
Joined: May 2012

Do any of you have problems with neuropothy from chemo?  If so, does it improve?  What have you done to help?  I am taking 300mg of gabapentin 3 times a day but the burning in my feet is worse.  Any comments would be most appreciated.

Valjo06
Posts: 17
Joined: Nov 2011

Check out the "long term effects of treatments" a few lines under In loving memory.  I have neuropathy really bad and my treatments were in 1980.  It continues to get worse.  I tried gabapentin, but it didn't work. I've tried Lyrica and alot of other stuff, doesn't work but for about 3 weeks or so.    I think staying active and doing stretches, yoga, whatever you need to feel better.  You can also try pain mgmt clinic to see what help they can give. But do check out "long term effects" and you will see alot more under that title.  Good luck.  God Bless. 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network